# SDR AALA201705259026

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 23,641 hours, 9,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE MOUNTED EMERGENCY LIGHT ASSY AT FWD GALLEY LENS AND FIXTURE BROKEN.  REPLACED AISLE MOUNTED EMERGENCY LIGHT ASSY AT FWD GALLEY IAW STANDARD PRACTICES 20-30-12.  OPS NORMAL IAW AMM 33-15-00.
